Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes appearance of dilated blood vessels on hands?

User rating for this question
Answered by

Practicing since : 2010
Answered : 5783 Questions
I have noticed bilateral skin mottling in my limbs. It looks as if my peripheral veins are outlined in red with a pale center.
Posted Sun, 9 Mar 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 17 minutes later
Brief Answer: telengiectasia Detailed Answer: Hello These can be telengiectasia, dilated blood vessels. Can you please upload a photograph of the lesions. This will help me in giving a closer diagnosis and a better line of management. There is an option to upload photograph on right side of query page. Please utilize that. Thank you
Above answer was peer-reviewed by
Follow-up: What causes appearance of dilated blood vessels on hands? 10 hours later
Dr. XXXXXXX now that you've seen the photos, what is your assessment? If it is telengiectasia-is this a life threatening illness. What type of specialist should I see? thank you.
Answered by Dr. Rahul Kumar 13 hours later
Brief Answer: Meet a vascular surgeon Detailed Answer: Hello I can see lot of dilated blood vessels on your legs with slight bluish discoloration. This indicates vascular insufficiency. The valves of veins in your legs might be incompetent leading to stasis of blood and hence discoloration. Please meet a vascular surgeon. You can get the best advice from him. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor